Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 22, Issue 5, 1986
Metadata
 

On the Uniqueness of Solutions of Stochastic Differential Equations with Singular Drifts
Satoshi Takanobu
pp. 813–848
Abstract | Full-Text PDF (3339 KB) | Metadata

Modules with Regular Singularities over Filtered Rings
M. G.M. van Doorn
pp. 849–887
Abstract | Full-Text PDF (4664 KB) | Metadata

Note on the EIlenberg-Moore Spectral Sequence
Atsushi Yamaguchi
pp. 889–903
Abstract | Full-Text PDF (1901 KB) | Metadata

On the Group of Equivariant Self Equivalences of Free Actions
Hideaki Oshima and Kouzou Tsukiyama
pp. 905–923
Abstract | Full-Text PDF (1826 KB) | Metadata

BP-Hopf Module Spectrum and BP*-Adams Spectral Sequence
Katsumi Shimomura and Zen-ichi Yosimura
pp. 925–947
Abstract | Full-Text PDF (2902 KB) | Metadata

Aspects of Integrability In Self-Dual Einstein Metrics and Related Equations
Kanehisa Takasaki
pp. 949–990
Abstract | Full-Text PDF (5468 KB) | Metadata

A Study of Variation of Mixed Hodge Structure
Masaki Kashiwara
pp. 991–1024
Abstract | Full-Text PDF (3558 KB) | Metadata